MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR

JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR
Model Number 10215BL-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a bariatric rollator.We have not been able to retrieve the device for evaluation.The end-user was sitting on the device on his patio.The front fork reportedly gave way.He slid out of the device and fell hitting his head.The device was stored outside or in the trunk of the car.Device weight cap is 500lbs.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD
no. 589 hualu road,
huashi town
jiangyin city, jiangsu 21442 1
CH  214421
MDR Report Key10397475
Report Number2438477-2020-00038
Device Sequence Number19460098
Product Code ITJ
UDI-Device Identifier00822383100647
UDI-Public822383100647
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2020
Report Date (Section F) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10215BL-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/21/2020
Device Age7 YR
Event Location Home
Date Report to Manufacturer08/12/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight200
Date Report Sent to FDA08/12/2020